# SDR A6WA200840107

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 CHANNEL CARGO TRACK CRACKED LBL 40 WL 80.  CHANNEL FOR CARGO TRACK REMOVED PER SRM 51-42-06, FABRICATED IAW SRM 51-24-21, 51-12-00 AND INSTALLED IAW SRM 51-42-06.  (M)
